А.В. Самохин - Публикации

2016

Самохин А.В., A derived category approach to Kempf"s vanishing theorem http://iitp.ru/https://arxiv.org/abs/1611.10320

2014

Самохин А.В., The Frobenius morphism on flag varieties, I http://iitp.ru/https://arxiv.org/abs/1410.3742

2009

Самохин А.В., Tilting bundles via the Frobenius morphism http://iitp.ru/https://arxiv.org/abs/0904.1235
Самохин А.В., On the D-affinity of flag varieties in positive characteristic, J. Algebra (6) 324, (2010), 1435-1446 http://dx.doi.org/doi:10.1016/j.jalgebra.2010.05.029
А.Е.Полищук, Самохин А.В., Full exceptional collections on the Lagrangian Grassmannians LG(4,8) and LG(5,10), J. Geom. Phys., (61) 10 (2011), 1996-2014 http://dx.doi.org/10.1016/j.geomphys.2011.05.011

2007

Самохин А.В., A vanishing theorem for differential operators in positive characteristic, Transform. Groups, (1) 15 (2010), 227-242 http://link.springer.com/article/10.1007/s00031-010-9083-8

2005

Самохин А.В., On the D-affinity of quadrics in positive characteristic, C. R. Math. Acad. Sci. Paris, 344, (6), 2007, 377-382 http://dx.doi.org/doi:10.1016/j.crma.2007.01.023
Самохин А.В., Some remarks on the derived categories of coherent sheaves on homogeneous spaces, J. London Math. Soc. (2) 76 (2007), 122–134 http://jlms.oxfordjournals.org/cgi/content/short/76/1/122

2004

Самохин А.В., On the derived category of coherent sheaves on a 5-dimensional Fano variety, C. R. Math. Acad. Sci. Paris, 340, (12), 2005, 889-893 http://dx.doi.org/doi:10.1016/j.crma.2005.04.033

2001

Самохин А.В., Производная категория когерентных пучков на LG(3,6), Успехи Мат. Наук, 2001, 56:3(339), 177–178 http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=rm&paperid=410&option_lang=rus